# SDR 29GA201603260001

- Difficulty date: March 25, 2016
- Submitted: March 27, 2016
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 33,383 hours, 37,742 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO BRAKES ON PARKING WITH ANTI-SKID SWITCH OFF ABLE TO STOP AIRCRAFT.  INSPECTED AND TROUBLESHOT ANTI-SKID IAW TI NR: 340B-3243-2013-002, WM 32-43-00, AND AMM 32-34-00.  OPS CHECK GOOD UNABLE TO DUPLICATE DISCREPANCY ON TAXI WITH ANTI-SKID SWITCH OFF.
